| Model Number |
DADE ACTIN ACTIVATED CEPHALOPLASTIN REAGENT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics inc.(siemens) analyzed sysmex cs-5100 system backup files provided by the customer.Siemens did not identify any systemic issues with the sysmex cs-5100 system.The cause of the event is unknown.The instrument and reagents are performing according to specifications.No further evaluation of this device is required.Mdr 9610806-2017-00083, mdr 9610806-2017-00084, mdr 9610806-2017-00085, and mdr 9610806-2017-00086 were filed for the same event.
Event or Problem Description
Multiple activated partial thromboplastin time (aptt) results were obtained on multiple patient samples on a sysmex cs-5100 system.It is unknown whether these results were reported to the physician and it is unknown whether these results were discordant.On (b)(6) 2017, different aptt results from other samples of the same patient were reported to the physician.The customer indicated that the results obtained on (b)(6) 2017 were the correct results for this patient.There are no known reports of patient intervention or adverse health consequences due to the aptt results reported to the physician.